# SDR MASA2011042702508

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 20,034 hours, 15,696 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Intermittent
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT STATUS INTERMITTENT.  RT ENG LOOP A.  OPS CHECK GOOD.
